# SDR HNAA2025102100715

- Difficulty date: September 22, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 41,922 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F072285 RH MAIN LANDING GEAR LEG AFT BEARING CAP IS CORRODED.  RH MAIN LANDING GEAR LEG AFT BEARING CAP IS CORRODED
